Hello my dear fellow travelers,
You have all been so helpful with your thoughts /opinions about Lyrica/pregablin. Considering all that you said about weight gain, mood disorders, as well as the positives, it seems to be the best option for me right now.
Having completed 10 days of withdrawal from Ropinerole, I can't say I feel like a new person. I'm still having some pretty bad RLS symptoms. I'm really on the edge now. I have been taking 1200 to 1800 mgs of Gabapentin w/ 200 mgs of tramadol and 2/ 28 mgs/day of iron Bisglycinate. Some days it all works, some days it doesn't. When it doesn't, it is difficult to get the symptoms to stop.
I emailed Dr Bruchfuher about my status. His suggestion is to consider pregablin/Lyrica. I have a few questions to any of you who can provide additional info.
1. can or should Lyrica be taken with Gabapentin? With iron bisglycinate? 2. Many of you said the smaller doses helped more--how small?
3. Did you cut the capsule or tablet to get a smaller dose or just order smaller doses?
4. Any other advice you can give me now would be greatly appreciated. I also have painful arthritis and nerve damage in my feet and ankles.
What do some of you do to avoid weight gain?
Thank you all in advance.
I thought those withdrawals would hit you at some time. I havent taken pregabalin so cant help with side effects, but the leaflet should list all the side effects, and as always everyone is different. Some can take it with out any problems and some find they cant cope with any side effects they get. Also as with any med its usual to start at the lowest dose first. I dont think you should take the Gaba and the Pregabalin together, they are different but similar but someone might know different to me. I shouldnt think the iron you take will hurt. 10 days into no Ropinerole is still a bit early to feel any good relief seeing your doses have been dropped down at 2mgs. Keep going you will get there.
Hi Elisse, thank you for your always good a advice and everyone else who jumped right in too. I just picked up my Lyrica med. they are in 300 mg capsules, so no they can't be cut in half. Checked with my doc, you and everyone were right no Gabapentin with it.
My biggest concern now is that I am right in the middle of s tortuous eithdrawl episode. Since I can't take tramadol or Gabapentin, how do I get through today and the days tha follow since it can take a week or two to kick in---ahhhhh! How about oxycodone?? Is that Percocet?
Why can't you take the Tramadol. ? You should still be able to take it. I am in bed now but still awake so Just seen your comment
Read Jools comment and what she takes as a pain med. that might work better for you.